| Model Number |
H7493932800180 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 date of event: event date was not provided at the time of reporting.The first date of the month of the aware date was selected.
Event or Problem Description
It was reported that the wire wrapped with the catheter.An opticross 18 vascular imaging catheter was selected for peripheral arterial disease procedure.During the procedure, the physician experienced the.014 thruway guidewire wrapped with the catheter, it was stuck and was unable to complete the pullback.Both the catheter and wire were removed as one unit.And in one piece.The procedure was completed with another opticross 18 device.No patient complications were reported.